# SDR FDEA201212294396

- Difficulty date: December 29, 2012
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N68057
- Make and model: Doug MD-10-10F
- Aircraft serial: 48264
- Aircraft time: 61,977 hours, 24,017 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: ABH7357513
- Part serial: 1BCC8
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LANDING GEAR HANDLE WOULD NOT RAISE.  COMPLIED WITH QRH THEN GOT LEVEL 1 ANTI-SKID NO TEST ALERT.  REMAINED ON UNTIL GEAR HANDLE DOWN. ANTI-SKID ALERT  WENT OUT. ANTI-SKID WORKED ON LANDING ROLL OUT.  LANDED WITHOUT INCIDENT.  MX REMOVED AND REPLACED LANDING GEAR CONTROL MECHANISM. JACKED AIRCRAFT AND CYCLED ALL LANDING GEAR SIX TIMES PER MM 32-30-00-5, NO DEFECTS NOTED.  PERFORMED ANTISKID ADJUSTMENT/TEST IN REF WITH AMM 32-45-01-5 & NO DEFECTS NOTED AT THIS TIME.   ALSO WHILE SWINGING GEAR NO ANTISKID FAULTS OR ALERTS DISPLAYED. OK TO CONTINUE.
